MathSciNet Relay Station
MathSciNet bibliographic data
MR2842935 19L47 (53D20 57R18)
Goldin, Rebecca; Harada, Megumi; Holm, Tara S.; Kimura, Takashi The full orbifold $K$-theory of abelian symplectic quotients. J. K-Theory 8 (2011), no. 2, 339–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement